# SDR REXA2019043020550

- Difficulty date: April 12, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31113
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM SUPPORT ANGLE CRACKED AT FS280.00 LBL9 OTBD.  REMOVED CRACKED FLOOR BEAM SUPPORT ANGLE AT F.S. 280, LBL 9 OTBD. FABRICATED AND INSTALLED NEW ANGLE I.A.W. CRJ-200 SRM 51-24-16, SRM 51-24-36, SRM 51-42-21 AND TR 51-42.
